Journal of Inequalities and Applications
Volume 5 (2000), Issue 6, Pages 603-620

On Lyapunov inequality in stability theory for Hill’s equation on time scales

F. Merdivenci Atici,1 G. Sh. Guseinov,1 and B. Kaymakçalan2

1Department of Mathematics, Ege Universtiy, Bornova, Izmir 35100, Turkey
2Department of Mathematics, Middle East Technical University, Ankara 06531, Turkey

Received 30 May 1999; Revised 3 September 1999

Copyright © 2000 F. Merdivenci Atici et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we obtain sufficient conditions for instability and stability to hold for second order linear Δ-differential equations on time scales with periodic coefficients.